# SDR CALA2013122393882

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 53,404 hours, 6,403 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849100
- Part serial: 124
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM SYS PASSES FIM TEST BUT SHOWS A RFU INTERNAL FAULT.  REPLACED RFU, CHECKED OKAY.
